Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 8 (1985), Issue 1, Pages 93-107
http://dx.doi.org/10.1155/S0161171285000084

Dispersive waves and caustics

Department of Engineering Science, Lafayette College, Easton, Pennsylvania 18042, USA

Received 30 November 1984

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Arthur D. Gorman, “Dispersive waves and caustics,” International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 1, pp. 93-107, 1985. doi:10.1155/S0161171285000084